# SDR SWAA2022032233920

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A75029
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE Z ANGLE CORRODED AT STA 727G TO 787+12' LBL 22 WL 156 / REMOVED CORROSION ON AFT CARGO Z ANGLE FROM STAITON 727G+12 TO 787+12 LBL 22 SL 156; STA 727G TO 747+1- FOUND WITHIN ALLOWABLE LIMITS WITH .038' MAT REMAINING; .040' ORIGINAL AND .10T MAX ALLOWABLE LOSS; STA 747+10 TO 787+12 FOUND OUT OF ALLOWABLE LIMITS WITH .022' MAX REMAINING; .040' ORIGINAL MAT AND .10T MAX ALLOWABLE LOSS; REPAIRED Z ANGLE FROM STA 747+10 TO 787+12 REF B737 SRM 53-00-53-1A-2; 53-00-53-2R-5 P/N 146A7502-9
